# SDR GUUA09240702

- Difficulty date: September 24, 2007
- Submitted: October 8, 2007
- Operation: Air carrier
- Aircraft: N49543
- Make and model: Beech 1900D
- Aircraft serial: UE181
- Aircraft time: 24,054 hours, 29,815 cycles
- Engine: Pwa PT6A67D
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 288
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT SCHEDULED INSPECTION DISCOVERED AIRCRAFT BELLY RT SIDE HAS A FUSELAGE CRACK AT FS 288.0.  STOP DRILLED CRACK AND INSTALLED EXTERNAL REINFORCEMENT DOUBLER IAW STRUCTURAL REPAIR MANUAL 53-90-18.
